# SDR SWAA2024102839213

- Difficulty date: September 18, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT CENTER SECTION (10 EA) 2024-589219<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT CENTER SECTION PASSENGER CABIN (10 EA) IAW B737-700 AMM 33-51-15-960-801;[02] CERTIFIED TASK COMPLETE  IAW B737-700 AMM 33-51-15-960-801
